Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online
Ask a Urologist   »  

What causes tingling and pain after urination?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
The past two days I've noticed some tingling/pain after urinating (5-10 minutes)...sometimes at the tip, other times throughout. What could the cause of this be?
Posted Fri, 21 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Ashish Verma 2 hours later
Brief Answer: its mostly a bladder stone Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, A general surgeon, answering to your query. The pain experienced at the end of micturation, especially at the tip of penis, is classical of urinary bladder stone. So I would advise you to get a ultrasound scan of your abdomen and pelvis, with a full bladder, to detect the number and size of the stones, as further management will depend upon that only. It will also help to rule out presence of stones in other parts of the urinary system. Hope, that i have answered to all your queries. If you have further queries, i will be glad to answer them. Get well soon. Dr. Ashish Verma
Above answer was peer-reviewed by
Follow-up: What causes tingling and pain after urination? 3 hours later
Thank you. I've also been very itchy - arms/ankles/wrists...unrelated?
Answered by Dr. Ashish Verma 29 minutes later
Brief Answer: yes, its unrelated ot it. Detailed Answer: Hi, These itchiness is unrelated to stones. These may be due to bacterial or fungal infection. Clean the area properly by an antiseptic scrub and apply moisturizer lotion or cream or oil over it. You may take tab levocetrizine if its very itchy....if no relief to a dermatologist. Hope, that i have answered to all your queries. If you dont have further queries, you may close this discussion and rate the response. Regards, Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor